# SDR N6WA2025112801

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N566GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10094
- Aircraft time: 43,675 hours, 33,066 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NW STERRING INOP AND CAUTION IN FLIGHT.     INSPECTED NOSE WHEEL STEERING AND FOUND ELECTRICAL CONNECTOR LOOSE AND T-BOLT CLAMP STUD BROKEN. RECONNECTED CONNECTOR AND REPLACED T-BOLT CLAMP IAW AMM 32-52-01. OPS CHECK GOOD.
